Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 56, NWS Buffalo, NY

June 1, 2013

NWS Buffalo, NY issued this small craft advisory at Jun 1, 2013, 1:35 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2013, 1:35 PM EDT (17:35 UTC)
Expired
Jun 1, 2013, 6:13 PM EDT
In force
5 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WHUS71 KBUF 011735
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
135 PM EDT SAT JUN 1 2013

LOZ030-020000-
/O.NEW.KBUF.SC.Y.0056.130601T1735Z-130602T0000Z/
LOWER NIAGARA RIVER-
135 PM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-020000-
/O.NEW.KBUF.SC.Y.0056.130601T1735Z-130602T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
135 PM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
939 
WHUS71 KBUF 011959
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 PM EDT SAT JUN 1 2013

LOZ030-020000-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-130602T0000Z/
LOWER NIAGARA RIVER-
359 PM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-020000-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-130602T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
359 PM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...1 FOOT OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
374 
WHUS71 KBUF 012213
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
613 PM EDT SAT JUN 1 2013

LOZ030-042-012315-
/O.CAN.KBUF.SC.Y.0056.000000T0000Z-130602T0000Z/
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
613 PM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED IN THE ADVISORY AREA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 10:45 AM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 1, 10:45 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1045 AM EDT SAT JUN 1 2013

.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH THE FIRST HALF
OF THE WEEKEND WITH A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS WHICH
SHOULD BE MOST WIDESPREAD TONIGHT AND EARLY SUNDAY AS A COLD FRONT
CROSSES THE REGION. THE COLD FRONT WILL USHER IN A COOLER AND MUCH
DRIER AIRMASS FOR THE FIRST HALF OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AN MCS CONTINUES TO LIFT NORTH OF THE UPPER LAKES LATE THIS
MORNING...WITH SHOWERS ON ITS SOUTHERN PORTIONS RAPIDLY
DISSIPATING. PERHAPS IT IS THIS EXITING FEATURE WHICH IS ENHANCING
THE SW FLOW ACROSS FAR WESTERN NEW YORK. THIS IS EVIDENT IN 06Z
RUNS OF THE GFS/NAM...AS WELL AS THE 12Z BUFFALO SOUNDING...ALL OF
WHICH HAVE INCREASED 850 MB WINDS TO AROUND 35 KTS. WHILE NOT ALL
OF THIS WILL MIX DOWN...IT SHOULD RESULT IN A BIT OF A BREEZE IN
BUFFALO METRO...AND MORE IMPORTANTLY IT WILL ENHANCING MIXING
WHICH SHOULD DIMINISH THE POTENTIAL FOR CONVECTIVE INITIATION.
THIS SHOULD KEEP THE VAST MAJORITY OF WESTERN NEW YORK DRY THROUGH
EARLY AFTERNOON.

THINGS GET A BIT MORE INTERESTING THIS AFTERNOON...WITH A
PARTICULAR FOCUS ON THE LAKE BREEZE SOUTHEAST OF LAKE ONTARIO.
WITH WEAKER WINDS ALOFT...THE A LAKE BREEZE BOUNDARY WILL LIKELY
SETTLE BETWEEN OSWEGO AND SYRACUSE. MOISTURE LEFT OVER FROM THE
MCS WILL MOVE EASTWARD TODAY...AND THIS SHOULD PROVIDE INCREASED
MOISTURE AND INSTABILITY MID TO LATE AFTERNOON. THE SW FLOW WILL
LIKELY PROVIDE ENOUGH MIXING TO KEEP THE NIAGARA FRONTIER AND BUFFALO
METRO DRY...THOUGH A STRAY SHOWERS OR THUNDERSTORM CAN/T
COMPLETELY BE RULED OUT. INLAND...EXPECT SCATTERED THUNDERSTORMS
TO DEVELOP...WITH THE BEST COVERAGE LIKELY TO BE ACROSS
WAYNE/ONTARIO/CAYUGA/OSWEGO COUNTIES. THIS IS GENERALLY IN LINE
WITH THE 12Z NAM AND A CONSENSUS OF THE PAST SEVERAL RUNS OF THE
HRRR...HOWEVER THESE MODELS MAY BE OVERDOING QPF IN THE MIXED
NIAGARA FRONTIER. A LOT OF THAT WILL DEPEND ON HOW MUCH ACTIVITY
DEVELOPS ACROSS SOUTHERN ONTARIO LATE MORNING AND EARLY AFTERNOON.

GIVEN A MODESTLY SHEARED WIND PROFILE...AND ML CAPES LIKELY TO
INCREASE TO 1000 J/KG INLAND OF THE LAKE INFLUENCES...A FEW STORMS
WHICH DO DEVELOP COULD BECOME STRONG TO SEVERE. STRONG WINDS
AND/OR HAIL WOULD BE A POSSIBILITY...HOWEVER ALL THIS DEPENDS ON
INITIATION...WITH STILL SOME UNCERTAINTY IN THE EXTENT OF ANY
STORM ACTIVITY GIVEN A FAIRLY NARROW WINDOW OF OPPORTUNITY.

850MB TEMPS ARE STILL RUNNING AROUND +16C TODAY. THERE WILL BE SOME
CLOUD COVER THIS MORNING WITH THE WEAKENING MCS REMNANTS...BUT
EXPECT ENOUGH SUN TO BREAK OUT THIS AFTERNOON TO SUPPORT LOW TO MID
80S ACROSS WESTERN NY...AND UPPER 80S FROM THE GENESEE VALLEY INTO
CENTRAL NY.

FOR TONIGHT...ANY SCATTERED DIURNAL SHOWERS AND STORMS FROM THE
SOUTHERN TIER INTO THE FINGER LAKES AND CENTRAL NY WILL DISSIPATE
EARLY THIS EVENING WITH THE LOSS OF DAYTIME HEATING. BY MID TO LATE
EVENING EXPECT ONE OR MORE COMPLEXES OF STORMS TO RE-DEVELOP JUST
UPSTREAM ACROSS THE OHIO VALLEY AND FAR SOUTHWEST ONTARIO AS LARGE
SCALE ASCENT INCREASES AND A NEW LOW LEVEL JET STRENGTHENS. AS THE
TROUGH AND SURFACE COLD FRONT SURGE EAST OVERNIGHT...EXPECT THESE
COMPLEXES TO BEGIN TO REACH WESTERN NY WITH INCREASING CHANCES OF
MORE WIDESPREAD SHOWERS AND STORMS. THE LATE ARRIVAL OF THE STORMS
AFTER THE BOUNDARY LAYER STABILIZES WILL GREATLY LIMIT ANY SEVERE
POTENTIAL. SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN HOWEVER
AS PWAT RISES TO AROUND 1.8 INCHES.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
LOW PRESSURE CENTERED OVER SOUTHWEST MINNESOTA EARLY THIS SATURDAY
MORNING WILL MOVE TO THE EAST AND TRACK JUST NORTH OF LAKE ONTARIO
ON SUNDAY. THE COLD FRONT THAT IS TRAILING SOUTH OF THIS LOW WILL
INTERACT WITH VERY MOIST AIR THAT STILL WILL BE IN PLACE THROUGH AT
LEAST SUNDAY MORNING. EXPECT THE STEADIEST PCPN TO IMPACT THE AREA
SUNDAY MORNING WHEN THE LIFT ASSOCIATED WITH A 40 TO 50 KNOT LOW
LEVEL JET WILL COME INTO PLAY.

THE LATEST GUIDANCE SHOWS FAVORABLE SHEAR PROFILES FOR ORGANIZED
CONVECTION...BUT THE INSTABILITY WILL BE JUST MARGINAL FOR OUR CWA
WHEN THE COLD FRONT PASSES THROUGH SUNDAY MORNING INTO THE EARLY
AFTERNOON. AS A RESULT...THE BEST CHANCE FOR SEVERE WEATHER WILL BE
MAINLY EAST OF OUR CWA. IF THE COLD FRONT SLOWS DOWN A BIT...PARTS
OF THE NORTHERN FINGER LAKES AND AREAS EAST OF LAKE ONTARIO WILL
HAVE A HIGHER RISK FOR SEVERE THUNDERSTORMS. MOST LOCATIONS WILL
LIKELY SEE A BURST OF HEAVY RAIN WITH THE PASSING FRONT WITH
PRECIPITABLE WATER VALUES FORECAST TO HOVER AROUND 1.8 INCHES IN THE
MORNING.

SHOWERS WILL TAPER OFF FROM WEST TO EAST SUNDAY AFTERNOON AS A DRY
SLOT WORKS IN BEHIND THE FRONT. A SECONDARY COLD FRONT/TROUGH WILL
APPROACH WESTERN NEW YORK SUNDAY EVENING. THE DEEPER MOISTURE AHEAD
OF THE MAIN COLD FRONT WILL HAVE SHIFTED TO THE EAST BY THE TIME
THIS BOUNDARY ARRIVES. THEREFORE...EXPECT MINIMAL IMPACT FROM THIS
SECONDARY FRONT.

THE SECONDARY COLD FRONT WILL CONTINUE TO PUSH EAST ACROSS THE AREA
SUNDAY NIGHT BEFORE MERGING WITH THE INITIAL COLD FRONT WHICH WILL
BE HEADING TOWARDS THE EAST COAST. AGAIN...WITH LESS AVAILABLE
MOISTURE TO WORK WITH...EXPECT THIS FRONT TO COME THROUGH MAINLY
DRY.

MONDAY AND MONDAY NIGHT...THE SURFACE LOW WILL CONTINUE TO PUSH EAST
ACROSS QUEBEC WHILE HIGH PRESSURE BUILDS EAST ACROSS THE GREAT
LAKES. THE PARENT UPPER LEVEL TROUGH IS FORECAST TO TRACK SOUTH OF
JAMES BAY ON MONDAY...BEFORE HEADING EAST INTO NORTHERN NEW ENGLAND
MONDAY NIGHT. THE COLDER AIR IN THE VICINITY OF THE UPPER TROUGH
WILL LIKELY RESULT IN SOME DIURNAL CU ON MONDAY...BUT DRIER AIR AND
SUBSIDENCE IN THE VICINITY OF THE SURFACE RIDGE SHOULD HELP TO KEEP
US DRY.

REGARDING TEMPERATURES...IT WILL BE WARM ON SUNDAY WITH READINGS
EXPECTED TO RANGE FROM THE LOWER 70S ACROSS THE SOUTHERN TIER TO
ABOUT 80 DEGREES OVER THE NORTHERN FINGER LAKES. COOLER TEMPERATURES
AND LOWER HUMIDITY WILL PREVAIL ON MONDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
COOL CANADIAN HIGH PRESSURE OVER SOUTHERN ONTARIO WILL RESULT IN
SUNNY SKIES AND BELOW AVERAGE TEMPERATURES ON TUESDAY.
A WARMING TREND IS FORECAST TO SET BY MIDWEEK. MEANWHILE...WE CAN
ANTICIPATE GENERALLY RAINFREE WEATHER FOR TUESDAY THROUGH WEDNESDAY
NIGHT. AN UPPER LOW PASSING EASTWARD ACROSS WESTERN ONTARIO WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS A
WARMER AND INCREASINGLY MORE HUMID SOUTHERLY FLOW DEVELOPS.
PRECIPITABLE WATER VALUES WILL INCREASE FROM AROUND A HALF INCH AT
MID WEEK TO MORE THEN AN INCH AND A HALF BY THE END OF THE WEEK.

TEMPS WILL CLIMB FROM THE 60S ON TUESDAY TO THE LOWER AND MID 70S ON
WEDNESDAY...AND THE MID 70S ON THURSDAY AND FRIDAY. OVERNIGHT LOW
TEMPS WILL ALSO RETURN TO A NEARLY NORMAL TREND.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
FOR THE REST OF TODAY EXPECT PERIODS OF MID/HIGH CLOUD TO CROSS
THE REGION AS EXTENSIVE DEBRIS CLOUD FROM UPSTREAM CONVECTION
MOVES OVERHEAD. THERE MAY BE ENOUGH INSTABILITY AGAIN THIS
AFTERNOON TO DEVELOP A FEW WIDELY SCATTERED SHOWERS AND
STORMS...MAINLY FROM THE SOUTHERN TIER INTO THE FINGER LAKES AND
CENTRAL NY. THE STABLE SOUTHWEST FLOW OFF THE LAKES SHOULD KEEP
THE CORRIDOR FROM KBUF-KROC-KART MAINLY DRY.

TONIGHT A MID LEVEL TROUGH AND SURFACE COLD FRONT WILL BEGIN TO
SURGE EAST AND MOVE CLOSER TO THE AREA...PROVIDING MORE OF A FOCUS
FOR ORGANIZED SHOWER AND THUNDERSTORM DEVELOPMENT. CHANCES OF MORE
WIDESPREAD CONVECTION WILL INCREASE OVERNIGHT...WITH ASSOCIATED
PERIODS OF MVFR/IFR.

OUTLOOK...
SUNDAY...VFR MUCH OF THE TIME...BUT OCCASIONAL SHOWERS AND
THUNDERSTORMS WILL PRODUCE LOCAL MVFR/IFR AT TIMES.
MONDAY-WEDNESDAY...VFR.

&&

.MARINE...
RELATIVELY LIGHT WINDS WILL CONTINUE THROUGH TODAY AS A GENERAL
SOUTH TO SOUTHWEST FLOW REMAINS IN PLACE AROUND A BERMUDA HIGH
PARKED OFF THE SOUTHEAST COAST. STRONG DIFFERENTIAL HEATING AND
RELATIVELY LIGHT SYNOPTIC SCALE FLOW WILL ALLOW LOCAL LAKE BREEZES
TO DEVELOP AGAIN THIS AFTERNOON...MAINLY ON THE EAST HALF OF LAKE
ONTARIO WITH WINDS BECOMING LOCALLY ONSHORE.

AN AREA OF LOW PRESSURE WILL PASS BY TO THE NORTH OF THE REGION
SUNDAY WITH A COLD FRONT CROSSING THE LOWER LAKES. WINDS WILL
INCREASE OUT OF THE SOUTHWEST ALONG AND BEHIND THIS COLD FRONT WITH
THE POTENTIAL FOR A PERIOD OF WINDS AND WAVES APPROACHING SMALL
CRAFT ADVISORY CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...APFFEL/HITCHCOCK
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...HITCHCOCK/APFFEL
MARINE...HITCHCOCK
Hazardous weather outlook, Jun 1, 5:18 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
518 AM EDT SAT JUN 1 2013

NYZ001>005-010>014-019>021-085-020930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
518 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS THAT MOVE ACROSS THE AREA TODAY MAY
PRODUCE ISOLATED DAMAGING WIND GUSTS. SHOWERS AND THUNDERSTORMS
WILL BECOME MORE WIDESPREAD TONIGHT AS MOISTURE DEEPENS AHEAD OF
AN APPROACHING COLD FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE
HEAVY RAIN WHICH COULD RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ONGOING SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE
MINOR FLOODING THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-020930-
OSWEGO-JEFFERSON-LEWIS-
518 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATER
TONIGHT AS MOISTURE DEEPENS AHEAD OF AN APPROACHING COLD FRONT.
SOME THUNDERSTORMS WILL CONTAIN HEAVY RAIN WHICH MAY RESULT IN
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY AS THE COLD FRONT
CROSSES THE AREA. A FEW STORMS MAY BECOME SEVERE AND PRODUCE
STRONG WIND GUSTS AND POSSIBLY SOME HAIL. HEAVY RAIN ACCOMPANYING
SOME OF THE STORMS COULD RESULT IN LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
518 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE WIDESPREAD
TONIGHT AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY
BE STRONG AND PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY. GUSTY WINDS AND
HEAVY RAIN WILL ACCOMPANY SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:31 PM EDTSpecial Weather StatementBUFOrleans44 min
Jun 1, 5:43 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans62 min
Jun 1, 5:50 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis55 min
Jun 1, 5:52 PM EDTSpecial Marine WarningBUF53 min
Jun 1, 6:01 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Orleans, Wyoming44 min
Jun 1, 6:18 PM EDTSevere Thunderstorm WarningBUFMonroe57 min
Jun 1, 6:26 PM EDTSpecial Marine WarningBUF64 min
Jun 1, 6:34 PM EDTSpecial Marine WarningBUF56 min
Jun 1, 6:44 PM EDTSevere Thunderstorm WarningBUFLewis31 min
Jun 1, 6:56 PM EDTSevere Thunderstorm WarningBUFChautauqua49 min
Jun 1, 6:58 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne62 min
Jun 1, 7:18 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis57 min
Jun 1, 7:31 PM EDTSpecial Marine WarningBUF59 min

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.